Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#347403] of Lenhard L. Ng

Papers Published

  1. Chantraine, B; Ng, L; Sivek, S, Representations, sheaves and Legendrian (2,m) torus links, Journal of the London Mathematical Society, vol. 100 no. 1 (August, 2019), pp. 41-82, WILEY [doi]
    (last updated on 2021/05/13)

    Abstract:
    © 2018 London Mathematical Society We study an A∞ category associated to Legendrian links in R3 whose objects are n-dimensional representations of the Chekanov–Eliashberg differential graded algebra of the link. This representation category generalizes the positive augmentation category and we conjecture that it is equivalent to a category of sheaves of microlocal rank n constructed by Shende, Treumann and Zaslow. We establish the cohomological version of this conjecture for a family of Legendrian (2,m) torus links.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320